Medical Questions > Nutrition > Diet Pills Forum

Phentermine and side effects changing

My doctor prescribed me 40mlg of phentermine and I've been on it for 5 weeks now. I had a few side effects the first few weeks like dry mouth etc but nothing too bad though. But for the last week I have has very very watery eyes (sometimes so bad it's like tears coming down my face) and also my eyes have been getting very bloodshot -I'm not tired either I've never had a problem with insomnia on this pill and it's not getting better its getting worse. My periods are also so light or i never get one. Has anyone else had this problem while taking this pill?
Did you find this post helpful?
First Helper ValeriaLUCIUS
|

replied April 16th, 2013
Tarie… I didn’t use this pill, in fact still now I didn’t hear this pill name also. We all can give our experiences with this pill, here you need medical support. You just stop using that pill, go and tell all about these side effects to your doctor. He is the only person to help you.
|
Did you find this post helpful?

replied June 20th, 2013
Question Can this pill throw your period off balance
|
Did you find this post helpful?

replied July 18th, 2013
I think there is some side effects due to this pills but for getting quickest result it will be good.
|
Did you find this post helpful?